# SDR EIA2007099

- Difficulty date: May 15, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Aircraft time: 107,268 hours, 28,244 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PASSING THROUGH APPROXIMATELY 4,000 MSL, SMOKE AND A STRONG ODOR FOLLOWED BY THE LAVATORY SMOKE DETECTOR AURAL WARNING.  SMOKE BEGIN TO DISSIPATE ON  FINAL APPROACH.  TRANSFERRED NR 1 PACK TO DMI PER MEL 21-1-20 AFTER HAVING TROUBLE SHOOT AND FOUND SMOKE AND ODOR TO BE COMING FROM NR 1 PACK.  TO REMAIN OPEN TILL FINAL FIX FINAL FIX SEE SDR EIA2007119.
